GET THE APP

Pembrolizumab Induced Hypophysitis in a Patient Allergic to Triamcinolone: An Increasingly Recognized Endocrinopathy Related to Immunotherapy

Endocrinology & Diabetes Research.ISSN: 2470-7570

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Pembrolizumab Induced Hypophysitis in a Patient Allergic to Triamcinolone: An Increasingly Recognized Endocrinopathy Related to Immunotherapy

We would like to describe the clinical course of a 61-year-old gentleman known to have Stage IV left lower lobe lung adenocarcinoma who presented to us with unintentional weight loss for four months, easy fatigability and breast pain while showering. He was started on pembrolizumab immunotherapy about 9 months before presentation which he tolerated well. Subsequent endocrine work ups revealed features consistent with hypophysitis that lead to hypopituitarism in the form of secondary adrenal insufficiency and hypothyroidism. While more and more patients are receiving novel anti-cancer treatment for example immunotherapy, we should never forget and address the side effects it brings along. This study with all certainly supports the afore-mentioned suggestion.

Special Features

Full Text

View

Track Your Manuscript

Media Partners

Associations